# SDR YENA201705070332

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 62,609 hours, 22,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN FLOOR STRUCTURE FRAME 66,  -Y1292.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11.
